Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Authors: Alberto Elduque and Hyo C. Myung
Title: Mutations of alternative algebras
Additional book information: Kluwer Academic Publishers, Boston, 1994, xiii + 226 pp., ISBN 0-7923-2735-7, $99.00

Review Information:

Reviewer: J. Marshall Osborn
Affiliation: University of Wisconsin
Email: osborn@math.wisc.edu
Journal: Bull. Amer. Math. Soc. 33 (1996), 227-228
DOI: https://doi.org/10.1090/S0273-0979-96-00630-1
Review copyright: © Copyright 1996 American Mathematical Society